# SDR UIEA2017011200018

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 91,160 hours, 17,816 cycles
- System (JASC): 7400 · Ignition System
- Part: Relay
- Part number: KA09F005
- Part serial: NSN
- Condition: Failed
- Location: Ignition
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE IGNITOR 1 STATUS MESSAGE.  REPLACED RELAYS K158 AND K159 IAW WDM 74-31-01.  OPS CHECKED NORMAL.
